# SDR DALA2024111810999

- Difficulty date: November 13, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 69,582 hours, 32,706 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Aft Cargo Compar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0658199) CRACK ON FRAME (UPPER SURFACE) STA 947.5 BTW STR 24R AND STR 25R AT AFT CARGO COMPARTMENT. FRAME (UPPER SURFACE) STA 947.5 BTW STR 24R AND STR 25R AT AFT CARGO COMPARTMENT WAS REPAIRED PER ER/A 621965-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 621965-14 REV.3.
